Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integrals and summable trigonometric series


Author: R. D. James
Journal: Bull. Amer. Math. Soc. 61 (1955), 1-15
DOI: https://doi.org/10.1090/S0002-9904-1955-09853-7
MathSciNet review: 0067228
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. Burkill, The expression of trigonometrical series in Fourier form, J. London Math. Soc. vol. 11 (1936) pp. 43-48.
  • 2. J. C. Burkill, Integrals and trigonometric series, Proc. London Math. Soc. (3) 1 (1951), 46–57. MR 0042533, https://doi.org/10.1112/plms/s3-1.1.46
  • 3. A. Denjoy, La totalisation des nombres dérivés non sommables, Ann. École Norm. (3) vol. 33 (1916) pp. 127-222; vol. 34 (1917) pp. 181-236.
  • 4. A. Denjoy, Calcul des coefficients d'une série trigonométrique partout convergente, C. R. Acad. Sci. Paris vol. 172 (1921) pp. 653-655, 833-835, 903-906, 1218-1221; vol. 173 (1921) pp. 127-129.
  • 5. A. Denjoy, Leçons sur le calcul des coefficients d'une série trigonométrique, Paris, 1941 and 1949.
  • 6. G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • 7. R. D. James and Walter H. Gage, A generalized integral, Trans. Roy. Soc. Canada. Sect. III. (3) 40 (1946), 25–35. MR 0021081
  • 8. R. D. James, A generalized integral. II, Canadian J. Math. 2 (1950), 297–306. MR 0036344
  • 9. R. D. James, Generalized 𝑛th primitives, Trans. Amer. Math. Soc. 76 (1954), 149–176. MR 0060002, https://doi.org/10.1090/S0002-9947-1954-0060002-0
  • 10. J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometrical series, Fund. Math. vol. 26 (1936) pp. 1-43.
  • 11. Ludwig Neder, Zur Theorie der trigonometrischen Reihen, Math. Ann. 84 (1921), no. 1-2, 117–136 (German). MR 1512024, https://doi.org/10.1007/BF01458697
  • 12. M. Riesz, Über summierbare trigonometrische Reihen, Math. Ann. vol. 71 (1912) pp. 54-75.
  • 13. S. Saks, Theory of the integral, Warsaw, 1937.
  • 14. S. Verblunsky, On the theory of trigonometric seriesVII, Fund. Math. vol. 23 (1934) pp. 193-235.
  • 15. František Wolf, On summable trigonometrical series: an extension of uniqueness theorems, Proc. London Math. Soc. 45 (1939), 328–356. MR 0001369, https://doi.org/10.1112/plms/s2-45.1.328
  • 16. A. Zygmund, Sur la théorie riemannienne des séries trigonométriques, Math. Zeit. vol. 24 (1926) pp. 47-104.
  • 17. A. Zygmund, Trigonometrical series, Warsaw, 1935.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1955-09853-7